Estimation and annealing for Gibbsian fields
Annales de l'I.H.P. Probabilités et statistiques, Tome 24 (1988) no. 2, pp. 269-294.
@article{AIHPB_1988__24_2_269_0,
     author = {Younes, Laurent},
     title = {Estimation and annealing for Gibbsian fields},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {269--294},
     publisher = {Gauthier-Villars},
     volume = {24},
     number = {2},
     year = {1988},
     zbl = {0651.62091},
     mrnumber = {953120},
     language = {en},
     url = {www.numdam.org/item/AIHPB_1988__24_2_269_0/}
}
Younes, Laurent. Estimation and annealing for Gibbsian fields. Annales de l'I.H.P. Probabilités et statistiques, Tome 24 (1988) no. 2, pp. 269-294. http://www.numdam.org/item/AIHPB_1988__24_2_269_0/

[1] J. Besag, Spatial Interaction and Statistical Analysis of Lattice Systems, J. Royal Stat. Soc., B, vol. 36, 1974, p. 192-236. | MR 373208 | Zbl 0327.60067

[2] J. Besag, Statistical Analysis of Dirty Picture, preprint. | MR 876840

[3] D. Geman and S. Geman, Stochastic Relaxation and Bayesian Restauration of Images, I.E.E.E. Proc. Patt. Anal. Mach. Int., 6, 1985. | Zbl 0573.62030

[4] X. Guyon, Pseudomaximum de vraisemblance et champs markoviens, Preprint, 1985.

[5] X. Guyon, Estimation d'un champ de Gibbs, preprint, 1986.

[6] D.L. Isaacson and R.W. Madsen, Markov Chains, Theory and Applications, Wiley, 1976. | MR 407991 | Zbl 0332.60043

[7] M. Métivier and P. Priouret, Théorèmes de convergence presque sure pour une classe d'algorithmes stochastique à pas décroissants, École Polytechnique Rapport Interne, n° 116, 1984.

[8] L. Younes, Thesis at University, Paris-XI, 1988.